I am weaning off prednisone. I was just He originally said to syop after 2 weeks but I am having too many symptoms. Reply .. It took also 3 months to get rid of the moon face and all the kilo's was not on a dieet. Reply.
I have developed all the side effects of Prednisone like Moon - face, insomnia, hump-back, acne, increased appetite, increased sweating.
2-3 months it should go away after you get off, if you have a high of it and you can stop counting the days when you lose the moon face. does anyone know how.
Join now to create a new post. BTW is a racing heart or eye sight deterioration a side effect of prednisone. I have had uow moon face last from a couple weeks to a couple of months, contingent upon how much weight I gain. I fought so hard to stay off it tooo. By easter that year in early april, my face was back to normal, I have pictures from the easter egg hunt. Charities and associations around the world:.
Rate this: How to get rid of moon face after prednisone
|K9 prednisone dosage||Extreme fatigue prednisone|
|How to get rid of moon face after prednisone||876|
|PREDNISONE BODYBUILDING FORUM||666|
|Can you take alcohol with prednisone||637|
As to the moon face, it is different for everyone, and often it is different each time you take Prednisone. I laughed out loud several times. Long-term prednisone users can wind up with a drug-induced version of Cushings Disease. If the prednnisone your doctor gave you do help cure the coughconsider other causes for the cough. You are definitely not alone.
How to get rid of moon face after prednisone - are reliable
I do not enjoy the mania, psychosis, and insomnia. Location: Lancashire, United Kingdom. An error has occurred while processing your request. I did get a moon face, but mostly gained a lot of weight. The tummy however, that is another story. All content posted on this site is the responsibility of the party posting such content..